I was on the last day of my period, no bleeding, but he ended up on ejaculating inside me. Within 45 hours, I took Plan B. A week after, I saw something brownish discharging from my vagina, it was a little amount. The next day, there was blood. It was more in amount as compared to the brownish discharge, but than my period. It is the fourth day, I am still bleeding. I am very worried.
This is common after Plan B.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
After taking plan B and having my period I started bleeding again a week later. Is this miscarriage?
Updated 22 Jul 2018 • 8 answers
Updated 16 Jul 2014 • 1 answer
Updated 20 Jan 2015 • 1 answer
Updated 24 Nov 2017 • 1 answer
Updated 26 Sep 2018 • 1 answer